# SDR SWIA201126678

- Difficulty date: June 30, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 24,750 hours, 20,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXTERIOR AND NR 2 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 6517)  RELAMPED EMERGENCY LIGHTS.
